How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Norman M. Your Own Question
Norman M.
Norman M., Principal psychotherapist in private practice. Newspaper contributor, over 2000 satisfied clients on JA
Category: Mental Health
Satisfied Customers: 2568
Experience:  ADHP(NC), DEHP(NC), ECP, UKCP Registered.
14727623
Type Your Mental Health Question Here...
Norman M. is online now
A new question is answered every 9 seconds

I've been on pristiq 100g, for about a year and a half now

This answer was rated:

hi i've been on pristiq 100g, for about a year and a half now and felt great. And only the last couple of weeks i have been feeling depressed again, not wanting to eat, go to work, low sex drive, not wanting to do anything really.Can you tell me what could possibly be going on?? nothing has changed in my life either by the way.
NormanM :

Hello, I'm Norman. Are you ready to chat?

Customer:

hi yes

NormanM :

There are a few possibilities, and one of them is that your anti-depressant needs to be changed. Given the dose that you are already on it seems unlikely that your prescriber will want to increase it.

NormanM :

From what you have said, it certainly looks as if your depression is worsening.

Customer:

can my body become immune to the depressants?

NormanM :

Not immine as such, but perhaps resistant might be a better word. I think you should discuss this with your Doc, and see if he is willing to reievaluate your medication. Furthermore meds are useful at helping to control symptoms, but they do not get down to root causes. The combination of meds and psychotherapy is a much superior approach.

NormanM :

Have you had any psychotherapy?

Norman M. and other Mental Health Specialists are ready to help you

Related Mental Health Questions